# SDR USAAD01031

- Difficulty date: February 16, 2001
- Submitted: March 27, 2001
- Operation: Air carrier
- Aircraft: N802US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48036
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Misinstalled
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

MCO - A CONFIGURATION DEVIATION WAS FOUND IN THE OVERHEAD EMERGENCY LIGHTS SYSTEM.  THE LIGHT BULB IN THE RIGHT EMERGENCY LIGHT ASSEMBLY AT SEAT ROW 31 WAS REMOVED, LEAVING THE UNIT BLAND, TO COMPLY WITH THE CORRECT CONFIGURATION.  (M)
